T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

The γ-Type Probability Inequalities of Two-Parameter Conditional Demimartingale

( Volume 6 Issue 11,November 2019 ) OPEN ACCESS
Author(s):

Decheng Feng, Yanan Yang, Huimin Wen

Abstract:

To study the maximal inequalities for two-parameter conditional demimartingale, on this basis, futher get theγ-type probability inequalities of two-parameter conditional demimartingale.

DOI DOI :

https://dx.doi.org/10.31873/IJEAS.6.11.11

Paper Statistics:

Total View : 328 | Downloads : 319 | Page No: 32-36 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.